# SDR KO0R201507150128

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N512SU
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 94,357 hours, 12,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT BS 1324 AT LBL 8.
